# SDR QXEA2012091201047

- Difficulty date: September 12, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK HAS CORROSION AT FR 1.0.  REMOVED SEAT TRACK NR 10 REF SRM 51-41-05-00-01, 51-40-15-02-01 AND 51-42-05-02-01.  REMOVED SPLICE BETWEEN SEAT TRACK NR 10 AND NR 11 IAW SRM 51-40-15-02-01 AND 51-42-05-02-01.  MATCH DRILLED NEW TRACK NR 10 & 11 FOR SPLICE IAW SRM 51-40-07-02-01.  SEAT TRACK NR 10 FOUND TO BE CORRODED AND OUT OF LIMITS PRIOR TO REMOVAL IAW RD 8/4-53-2358.  INSTALLED SEAT TRACK SPLICE BETWEEN NR 10 AND 11 IAW SRM 51-42-05-02-01, SRM 51-40-15-02-01. MATCH DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01.  INSTALLED SEAT TRACK NR 10 IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.
